# SDR 96UAL900798

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Engine: Pwa JT8D15
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Indication
- Condition: Low
- Location: Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

UNABLE TO REACH TAKE OFF EPR, MAX WAS 2.1, DESIRED WAS 2.8, THROTTLES FULL ADVANCE.  DID NOT EXCEED EGT LIMITS.  *S/D* RAN ALL ENGINES AND ALL PARAMETERS WERE NORMAL.  NO SUBSEQUENT COMMENTS.
